MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U3513074
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A lot history review could not be performed as the lot number was not provided.The return of the sample is pending, the company is still investigating the issue at this time.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of reported information indicates that model u3513074, pta balloon dilatation catheter, allegedly experienced a break.This information was received from a single source.This malfunction involved a 64 year old male patient with no consequences.The patient's weight was not provided.
 
Additional Manufacturer Narrative
H10: a lot history review could not be performed as the lot number was not provided.The sample was not returned for evaluation.The reported failure was inconclusive for the device as no objective evidence was provided.A definitive root cause has not been determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of reported information indicates that model u3513074, pta baloon dilatation catheter, allegedly experienced a break.This information was recieved from a single source.This malfunction involved a 64 year old male patient with no consequences.The patient's weight was not provided.

Brand Name
ULTRAVERSE 035 PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9965348
Report Number2020394-2020-02791
Device Sequence Number2749713
Product Code LIT
UDI-Device Identifier00801741093678
UDI-Public(01)00801741093678
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU3513074
Device Catalogue NumberU3513074
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date07/02/2020
Patient Sequence Number1